Vol. 12, No. 2, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
On Hilbert space operators and operator roots of polynomials

Frank Sydney Cater

Vol. 12 (1962), No. 2, 429–436
Mathematical Subject Classification
Primary: 47.30
Milestones
Received: 22 March 1961
Revised: 25 April 1961
Published: 1 June 1962
Authors
Frank Sydney Cater